# SDR 20000816AP010

- Difficulty date: May 20, 2000
- Submitted: August 8, 2000
- Operation: Air carrier
- Aircraft: N566EA
- Make and model: Cvac 440
- Aircraft serial: 381
- System (JASC): 5220 · Emergency Exits
- Part: Seal
- Condition: Loose
- Location: Emergency Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT CENTER EMERGENCY EXIT FOUND UNSECURED.  REMOVED AND REPLACED WINDOW SEAL.  EMERGENCY EXIT LT SIDE ROW 5 POPPED OUT AFTER LANDING.  REPLACED SEAL DUE TO SEAL COMING OUT.  ADJUSTED LATCH IAW CV580 MM 52-23-1 PARA 7A/B, PAGE 207.  ROW 5 EMERGENCY EXIT OPENS ON LANDING.  INSPECTED DOOR AND FRAME, OVERCENTER TENSION LOW.  ADJUSTED IAW CV580 MM 52-23-1, PATE 207.  (M)
